Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 795379, 16 pages
http://dx.doi.org/10.5402/2011/795379
Research Article

Shrinking Projection Method for Fixed Point Problems of an Infinite Family of Strictly Pseudocontractive Mappings and the System of Cocoercive Quasivariational Inclusions Problems in Hilbert Spaces

Faculty of Science, Maejo University, Chiangmai 50290, Thailand

Received 12 April 2011; Accepted 3 May 2011

Academic Editor: C. Zhu

Copyright © 2011 Pattanapong Tianchai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with a common element of the set of common fixed points for an infinite family of strictly pseudocontractive mappings and the set of solutions of a system of cocoercive quasivariational inclusions problems in Hilbert spaces. The strong convergence theorem for the above two sets is obtained by a general iterative scheme based on the shrinking projection method, and the applicability of the results is shown to extend and improve some well-known results existing in the current literature.